RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1327–1330 (Mi dan8547)  

CYBERNETICS AND THE REGULATION THEORY

Asymptotically efficient estimation of functionals under parameter drift

A. P. Korostelev

The All-Union Institute for System Research, Moscow

Full text: PDF file (458 kB)

Bibliographic databases:
UDC: 519.2
Presented: А. А. Воронов
Received: 26.04.1985

Citation: A. P. Korostelev, “Asymptotically efficient estimation of functionals under parameter drift”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1327–1330

Citation in format AMSBIB
\Bibitem{Kor86}
\by A.~P.~Korostelev
\paper Asymptotically efficient estimation of functionals under parameter
drift
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1327--1330
\mathnet{http://mi.mathnet.ru/dan8547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852462}
\zmath{https://zbmath.org/?q=an:0624.62042}


Linking options:
  • http://mi.mathnet.ru/eng/dan8547
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019